Vector Inequalities For Two Projections in Hilbert Spaces and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Vector Inequalities For Two Projections in Hilbert Spaces and Applications. Communications in Mathematical Analysis, 20 (2). 8 - 30. ISSN 1938-9787

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37398
Official URL http://math-res-pub.org/cma/20/2/vector-inequaliti...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login